Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 7, NWS Mobile, AL

January 18, 2013

NWS Mobile, AL issued this small craft advisory at Jan 18, 2013, 9:06 AM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2013, 9:06 AM CST (15:06 UTC)
Expired
Jan 18, 2013, 12:00 PM CST
In force
3 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WHUS74 KMOB 181506
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
906 AM CST FRI JAN 18 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THIS AFTERNOON FOR
UNPROTECTED WATERS...

A STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA WILL GRADUALLY
DIMINISH TO BELOW 20 KNOTS THROUGH TODAY AS A STRONG SURFACE RIDGE OF
HIGH PRESSURE TO THE NORTH SHIFTS EAST TO THE CAROLINA COAST.

GMZ650-655-181800-
/O.EXP.KMOB.SC.Y.0006.000000T0000Z-130118T1500Z/
/O.NEW.KMOB.SC.Y.0007.130118T1506Z-130118T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
906 AM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS DIMINISHING TO
  BELOW 20 KNOTS BY NOONTIME.

* SEAS: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-181615-
/O.EXP.KMOB.SC.Y.0005.000000T0000Z-130118T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
906 AM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ670-675-182100-
/O.EXT.KMOB.SC.Y.0006.000000T0000Z-130118T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
906 AM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS
  DIMINISHING TO BELOW 20 KNOTS INTO THE AFTERNOON HOURS.

* SEAS: 6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
602 
WHUS74 KMOB 181815
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1215 PM CST FRI JAN 18 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THIS AFTERNOON
FOR UNPROTECTED WATERS...

A STRONG NORTHERLY WIND FLOW OVER THE MARINE AREA WILL GRADUALLY
DIMINISH TO BELOW 20 KNOTS THROUGH TODAY AS A STRONG SURFACE
RIDGE OF HIGH PRESSURE TO THE NORTH SHIFTS EAST TO THE CAROLINA
COAST.

GMZ650-655-181915-
/O.EXP.KMOB.SC.Y.0007.000000T0000Z-130118T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1215 PM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ670-675-182100-
/O.CON.KMOB.SC.Y.0006.000000T0000Z-130118T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1215 PM CST FRI JAN 18 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS 
  DIMINISHING TO BELOW 20 KNOTS INTO THE AFTERNOON HOURS. 

* SEAS: 6 TO 8 FEET SUBSIDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 18, 8:55 AM CST, 11 minutes earlier.

Area forecast discussion, Jan 18, 8:55 AM CST, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
855 AM CST FRI JAN 18 2013

.MARINE...HAVE ADJUSTED THE CURRENT SMALL CRAFT ADVISORY EXPIRATION
PROGRESSION...WITH COASTAL BAYS GOING DOWN AT 9AM...NEAR SHORE OPEN
WATERS AT NOON AND FAR OFFSHORE WATERS AT 3 PM. WINDS A BIT SLOWER
COMING DOWN THAN ORIGINALLY ANTICIPATED.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...

     SMALL CRAFT ADVISORY UNTIL 3 PM FRIDAY FOR THE FOLLOWING ZONES:
     WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Jan 18, 5:20 AM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
520 AM CST FRI JAN 18 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-191200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
520 AM CST FRI JAN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A LIGHT FREEZE GENERALLY NORTH OF THE I-10 CORRIDOR IS EXPECTED
TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-191200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
520 AM CST FRI JAN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT IS EXPECTED THROUGH THIS
AFTERNOON. NORTHERLY WINDS WILL GRADUALLY DIMINISH LATER TODAY
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.